New integrable deformations of quantum Calogero-Moser problem

Veselov, A.P., Feigin, M.V. and Chalykh, O.A. (1996) New integrable deformations of quantum Calogero-Moser problem. Russian Mathematical Surveys, 51(3), pp. 573-574. (doi: 10.1070/RM1996v051n03ABEH002956)

Full text not currently available from Enlighten.


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Feigin, Dr Misha
Authors: Veselov, A.P., Feigin, M.V., and Chalykh, O.A.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Russian Mathematical Surveys
Publisher:Turpion
ISSN:0036-0279
ISSN (Online):1468-4829

University Staff: Request a correction | Enlighten Editors: Update this record